IJPAM: Volume 87, No. 3 (2013)


Sorayya Talebi$^1$, Meysam Asadipor$^2$
$^{1,2}$Payame Noor University
P.O. Box 19395-4697, Tehran, IRAN

Abstract. In this paper we introduce subspace-mixing and certain set $L(T, M$, $x)$, which we call it $ M $-limit set of $ x $ under $ T $ and construct an example of a subspace-mixing operator. In the sequel, considering $L(T, M, x)$, the answer of this question:'' does there exist an operator $ T $ such that $ T $ and $ T^{*} $ are $ M $-mixing and $ M^{*} $-mixing, respectively?'' is negative.

Received: April 26, 2013

AMS Subject Classification: 47A16, 47B99

Key Words and Phrases: subspace-hypercyclicity, subspace-transitivity, subspace-mixing, subspace-limit set

Download paper from here.

DOI: 10.12732/ijpam.v87i3.5 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 3